# SDR AALA20140111007

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 64,539 hours, 33,484 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT DFW-DCA.  CREW REPORTED ANTI SKID FAULT INDICATION DURING APPROACH.  FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ANTI SKID CONTROL.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
